MAUDE Adverse Event Report: SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC

SURE-T® PARADIGM®; CONTACT DETACH G29 46/6 PCC
Lot Number 5114167
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that when they opened the package, they noticed that the tubing was disconnected from the tubing connector.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.In the complaint investigation, it was found that the tubing was detached from the tubing connector due to missing glue.Furthermore, a drop of glue was found on the tubing connector.No further information available.

Brand Name
SURE-T® PARADIGM®
Common Device Name
CONTACT DETACH G29 46/6 PCC
MDR Report Key8309037
Report Number3003442380-2019-00293
Device Sequence Number2370965
Product Code FPA
UDI-Device Identifier05705244005495
UDI-Public05705244005495
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/15/2020
Device Lot Number5114167
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date02/05/2019
Patient Sequence Number1